By the same authors

From the same journal

Совместные приближения нуля целочисленным многочленом, его производной и малые значения дискриминантов

Research output: Contribution to journalArticlepeer-review



Publication details

JournalDoklady Akademii nauk BSSR
DatePublished - 2010
Issue number2
Number of pages2
Pages (from-to)26-28
Original languageOther

    Research areas

  • Number Theory

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations